Bipolar Fuzzy Magnified Translations in Groups

Main Article Content

U. Venkata Kalyani
T. Eswarlal
K. V. Narasimha Rao
A. Iampan

Abstract

In this paper, we define a bipolar fuzzy magnified translation (BFMT) of a bipolar fuzzy subgroup (BFSG) of a group. Based on this concept we have also developed some important results and theorems on bipolar fuzzy groups.

Article Details

References

  1. K.M. Lee, Bipolar-Valued Fuzzy Sets and Their Operations, In: Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, (2000), 307–312. https://cir.nii.ac.jp/crid/1573105975701596416.
  2. H.A. Alshehri, Fuzzy Translation and Fuzzy Multiplication in BRK-Algebras, Eur. J. Pure Appl. Math. 14 (2021), 737–745. https://doi.org/10.29020/nybg.ejpam.v14i3.3971.
  3. P. Khamrot, N. Deetae, On Right Weakly Regular Semigroups of Generalized Bipolar Fuzzy Subsemigroups, Missouri J. Math. Sci. 33 (2021), 195-205. https://doi.org/10.35834/2021/3302195.
  4. N. Udten, N. Songseang, A. Iampan, Translation and Density of a Bipolar-Valued Fuzzy Set in UP-Algebras, Ital. J. Pure Appl. Math. 41 (2019), 469-496.
  5. R. Anggraenil, Bipolar Fuzzy Translation, Extention, and Multiplication on Bipolar Anti Fuzzy Ideals of K-Algebras, Amer. J. Eng. Res. 8 (2019), 69-78.
  6. U.V. Kalyani, T. Eswarlal, Homomorphism on Bipolar Vague Normal Groups, Adv. Math., Sci. J. 9 (2020), 3315–3324. https://doi.org/10.37418/amsj.9.6.11.
  7. U.V. Kalyani, T. Eswarlal, Bipolar Vague Cosets, Adv. Math., Sci. J. 9 (2020), 6777–6787. https://doi.org/10.37418/amsj.9.9.36.
  8. U.V. Kalyani, T. Eswarlal, J. KaviKumar, A. Iampan, Bipolar Fuzzy Sublattices and Ideals, Int. J. Anal. Appl. 20 (2022), 45. https://doi.org/10.28924/2291-8639-20-2022-45.
  9. U.V. Kalyani, T. Eswarlal, Y. Bhargavi, Application of Bipolar Vague Sets on MCDM Problems, Mater. Today: Proc. (2020). https://doi.org/10.1016/j.matpr.2020.10.088.
  10. U.V. Kalyani, T. Eswarlal, Bipolar Vague ELECTRE 1 Method for MCDM Problems, AIP Conf. Proc. 2375 (2021), 020024. https://doi.org/10.1063/5.0066365.
  11. M.S. Anitha, K.L. Muruganantha Prasad, K. Arjunan, Notes on Bipolar-Valued Fuzzy Subgroups of a Group, Bull. Soc. Math. Services Standards. 7 (2013), 40–45. https://doi.org/10.18052/www.scipress.com/bsmass.7.40.
  12. P.K. Sarma, On Intuitionistic Fuzzy Magnified Translation In Groups, Int. J. Math. Sci. Appl. 2 (2012), 139-146.
  13. S.K. Sardar, S.K. Majumder, P. Pal, Bipolar Valued Fuzzy Translationin Semigroups, Math. Aeterna, 2 (2012), 597-607.
  14. Y.B. Jun, H.S. Kim, K.J. Lee, Bipolar Fuzzy Translations in BCK/BCI-Algebras, J. Chungcheong Math. Soc. 22 (2009), 399-408.
  15. S.K. Majumder, S.K. Sardar, Fuzzy Magnified Translation on Groups, J. Math., North Bengal Univ. 1 (2008), 117-124.
  16. L.A. Zadeh, Fuzzy Sets, Inform. Control. 8 (1965), 338–353. https://doi.org/10.1016/s0019-9958(65)90241-x.